Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2024 / Volume: 73 Issue: 4

On second-order q-difference operators

Meltem Sertbaş(KARADENIZ TECHNICAL UNIVERSITY)0000-0001-9606-951X
Pages
—
Publication Date
2024-12-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In addition, two extensions of the minimal operator is also mentioned.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The minimal and maximal operators defined by second-order q-difference operator are discussed in this paper.
📊
Key Findings & Data:Spectrum sets of these defined operators have been determined.
💡
Conclusion & Impact:In addition, two extensions of the minimal operator is also mentioned.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:q-hyponormal operators · q-cohyponormal operator · second order $q$- difference operator

Abstract

The minimal and maximal operators defined by second-order q-difference operator are discussed in this paper. Spectrum sets of these defined operators have been determined. In addition, two extensions of the minimal operator is also mentioned.

🔖

Cite This Article

Sertbaş, M. (2024). On second-order q-difference operators. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 73 Issue: 4. https://doi.org/10.31801/cfsuasmas.1393825

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. Ahmad, B., Alsaedi, A., Ntouyas, S. K., A study of second-order q-difference equations with boundary conditions, Adv. Differ. Equ. 1 (2012), 1–10. https://doi:10.1186/1687-1847-2012-35
  2. Ahmad, B., Ntouyas, S. K., Boundary value problems for q-difference inclusions, Abstr. Appl. Abstr. Appl. Anal., Article ID 292860 (2011), 1–15. https://doi:10.1155/2011/292860
  3. Allahverdiev, B. P., Tuna, H., Qualitative spectral analysis of singular q- Sturm–Liouville operators, Bull. Malays. Math. Sci. Soc., 43(2) (2020), 1391–1402. https://doi.org/10.1007/s40840-019-00747-3
  4. Annaby, M. H., Mansour, Z. S., q-Fractional Calculus and Equations, Lecture Notes in Mathematics, vol. 2056, Springer, Heidelberg 2012. https://doi.org/10.1007/978-3-642-30898-7
  5. Aral, A., A generalization of Szasz Mirakyan operators based on q-integers, Math. Comput. Modelling, 47(9-10) (2008), 1052–1062. https://doi.org/10.1016/j.mcm.2007.06.018
  6. Bangerezako, G., An Introduction to q-Difference Equations, UCL, Institut de Mathematiques Pures and Appliquees, Seminaire de Mathematiques, Rapport n.354, Louvain, 2008.
  7. Bromwich, T. J., I’A., An Introduction to the Theory of Infinite Series. 1st edn. Macmillan, London, 1908.
  8. Euler, L., Introductio in Analysin Infinitorum, vol. 1. Lausanne, Switzerland, Bousquet, 1748 (in Latin).
  9. Dobrogowska, A., Odzijewicz, A., Second order q-difference equations solvable by factorization method, J. Comput. Appl. Math., 193(1) (2006), 319–346. https://doi.org/10.1016/j.cam.2005.06.009
  10. Phillips, G. M., Interpolation and Approximation by Polynomials, New York, Springer, 2003. https://doi.org/10.1007/b97417
  11. Jackson, M., On a q-definite integrals, Quart. J. Pure and Appl. Math., 41 (1910), 193–203.
  12. Jackson, F. H., On q-functions and a certain difference operator, Trans. Roy. Soc. Edinb., 46(2) (1909), 253–281. https://doi.org/10.1017/S0080456800002751
  13. Naimark, M. A., Linear Differential Operators, Part II, Linear Differential Operators in Hilbert Space, Frederick Ungar, New York, 1968.
  14. Stein, E. M., Shakarchi R. Complex Analysis. Princeton, NJ, USA, Princeton Univ. Press, 2003.
  15. Yu, C., Wang, J., Existence of solutions for nonlinear second-order q-difference equations with first-order q-derivatives, Adv. Differ. Equ., (2013), 1–11. https://doi:10.1186/1687-1847-2013-124
  16. Ota, S., Some classes of q-deformed operators, J. Operator Theory, 48(1) (2002), 151–186.
  17. Sertbaş, M., Saral, C., q-Difference operator and Its q-cohyponormality, Complex Anal. Oper. Theory, 14(8) (2020), 84. https://doi.org/10.1007/s11785-020-01043-w